manuscripta mathematica

, Volume 28, Issue 1–3, pp 71–79 | Cite as

Inequalties for powers of unbounded operators

  • M. H. Protter


Number Theory Algebraic Geometry Topological Group Unbounded Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    HARDY, G.H., LITTLEWOOD, J.E. and POLYA, G., Inequalities, Cambridge University Press (1952)Google Scholar
  2. [2]
    HILLE, E., Generalizations of Landau's Inequality to Linear Operators. Linear Operators and Approximation, Birkhäuser Verlag (1972), pp. 20–32Google Scholar
  3. [3]
    KALLMAN, R.R., ROTA, G.-C., On the Inequality ∥f′∥2≤4∥f∥·∥f″∥, Inequalities II, O. Shisha, ed., Academic Press (1970)Google Scholar
  4. [4]
    KATO, T., On an Inequality of Hardy, Littlewood and Polya, Advances in Math., vol. 7 (1971), pp. 217–218Google Scholar
  5. [5]
    KOLMOGOROFF, A., On Inequalities Between Upper Bounds of the Successive Derivatives of an Arbitrary Function on an Infinite Interval, A.M.S. Transl. No. 4 (1949)Google Scholar
  6. [6]
    LUMER, G. and PHILLIPS, R.S., Dissipative Operators in a Banach Space, Pacific Journ. of Math., vol. 11 (1961), pp. 679–698Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • M. H. Protter
    • 1
  1. 1.University of CaliforniaBerkeleyUSA

Personalised recommendations